| Model Number |
CDS0706-NTW |
| Medical Device Problem Codes |
Break (1069); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4 functional mitral regurgitation (mr) for mitraclip procedure.During the procedure, it was observed that anterior gripper was not raised or lowered.The anterior gripper was attached to anterior leaflet.The device was moved back into the atrium, grippers were rechecked but it was not functioning.Trouble shooting was performed by locking the device and cycling the grippers.Mitraclip was removed and it was determined that gripper line was not attached to the gripper.All steps were performed as per ifu.New mitraclip was implanted successfully.The final mr was grade 1.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported difficult to open or close gripper actuation - single or break (cga gripper line).Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information and without the returned device to analyze, a cause for the reported gripper line break could not be conclusively determined.It is possible that the user perceived a gripper line slip as a gripper line break, and either failure mode results in the reported difficult single gripper actuation.There is no indication of a product quality issue with respect to manufacture, design, or labeling.